# SDR V0XR20190705007

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 37,552 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035552005003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TRACK STRCTURE LOWER FWD AND AFT BRACKETS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED LOWER FWD AND AFT DOOR TRACK STRUCTURE IAW SRM 51-42-13, 51-42-06, 51-42-21 AND 51-40-11.
